# SDR HEEA0016698

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911TL
- Make and model: Bolkms BK117B1
- Aircraft serial: 7198
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Transmitter
- Part number: 2594484
- Condition: Failed
- Location: Flux Valve
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMITER WILL NOT SLAVE.
